# SDR DALA2018061504054

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 61,997 hours, 22,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INDICATOR LIGHT DAMAGED.  LIGHT FELL OFF IN FLIGHT AND MISSING. INSTALLED THE LED LIGHT ASSY 2677-001.
